Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bleeding after intercourse, yeast infection, UTI, swollen vagina, hard flaky skin on penis. Causes?

one night me and my boyfriend of 1 year were having sex, the next day i got a UTI ( nothing out of the ordanary, I get them frequently) i took some medication i have for it. i thought it had cleared up so i stopped taking the medication (it usually clears up within 2 days) but it came back so i took some more medication, it went away and i had developed a yeast infection ( or im pretty sure it was one ) i had swollen vaginal area red itches and white discharge . i took a pill it cleared up then a few days after i had sex with my boyfriend and it hurt so bad i couldnt let him finish. i went into the rest room and when i wiped there was the slightes spot of blood that came from between my vag and my anus . i thought maybe i tore? and it hurt when i peed for only a day and i couldnt bend over cuz it felt like opening up a not so heeled scar . then two days later i went to give my boyfriend a hand job and i felt something on his penis , like he had spilt something on it annd it dried up there . it was like white hard flakey skin around the rim of the penis , after talking about it he said it kinda hurts to touch (but it peels right off) he said it seemed to happen when i had troubles having sex with him . but having sex did not hurt at all this time . not sure if we have an std? or whats going on? please help me
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hi pain and bleeding after the intercourse can be due to tear in vagina.rule ou t any tears in vagina.use a antibiotic antifungal and xylocaine gel over the vaginal orifice to decrease tightness of vagina
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor